Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/1255

View Statistics
Title: Approaches to the space-time modelling of infectious disease behaviour
Authors: Lawson, Andrew B.
Leimich, Petra
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Spatial
Issue Date: 2000
Publisher: Oxford University Press
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Oxford University Press, available from http://dx.doi.org/10.1093/imammb/17.1.1
Citation: Lawson, A.B. and Leimich, P. 2000. Approaches to the space-time modelling of infectious disease behaviour. Mathematical medicine and biology: a journal of the IMA. 17(1): pp.1-13. Available from http://dx.doi.org/10.1093/imammb/17.1.1
Abstract: A new approach to the space-time modelling of infectious diseases is considered. A modulated heterogeneous Poisson process with intensity defined as a function of a two-dimensional susceptibility field is proposed. The model is fitted to a measles epidemic using a proportional hazards approximation.
URI: http://hdl.handle.net/10373/1255
ISSN: 1477-8599
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback